# SDR ASAA2013071895635

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,530 hours, 6,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D05939
- Condition: Failed
- Location: Flight Deck
- Part time: 19,534 hours, 6,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  PACK SWITCH PLACED OFF IAW QRH.  ACFT GROUNDED.  ACCOMPLISHED LT AND RT PACK ZONE TEMP CONTROLLER BITE REF FIM 21-62, TASK 801.  NO FAULTS LOGGED.  RAN LT PACK FOR 40 MINUTES.  NO PACK LIGHT NOTED.  DUE TO HISTORY IAW SEAM C, R & R A/C MODULE IAW AMM TASK 21-51-65-000-801 AND 21-51-65-400-801.  INSTALLATION TEST PASSED IAW SAME.  ETOPS SIGNIFICANT SYS VERIFIED.
